# SDR ASAA0893835

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 22,922 hours, 10,007 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 2736
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 52,200 hours, 27,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED TRIP 31000 CLIMB-OUT OF ANC RESET TRIPPED AGAIN.  REPLACED HIGH STAGE REGULATOR.
